# SDR CALA2023042801276

- Difficulty date: April 28, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N884UA
- Make and model: Airbus A319-132
- Aircraft serial: 2579
- Aircraft time: 45,560 hours, 22,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00512801
- Condition: Inoperative
- Location: Rh Wing Ext
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS OPERATIONAL CHECK: {A3NB-33-3-6012} - EPSU EXT LOAD EMER R CIDS FAULT RELAMPED RH OVERWING EXIT LIGHTS REF AMM 33-51-15. OPC NORMAL. INSPECTED RT OVERWING EXIT LIGHT OPS CHECK GOOD.  RELAMPED RH OVERWING EXIT LIGHTS REF AMM 33-51-15. OPC NORMAL.
